Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Nondegeneracy of the bubble in the critical case for nonlocal equations


Authors: Juan Dávila, Manuel del Pino and Yannick Sire
Journal: Proc. Amer. Math. Soc. 141 (2013), 3865-3870
MSC (2010): Primary 35B33, 45C05, 35R11; Secondary 45G05
DOI: https://doi.org/10.1090/S0002-9939-2013-12177-5
Published electronically: July 17, 2013
MathSciNet review: 3091775
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the nondegeneracy of the extremals of the fractional Sobolev inequality as solutions of a critical semilinear nonlocal equation involving the fractional Laplacian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B33, 45C05, 35R11, 45G05

Retrieve articles in all journals with MSC (2010): 35B33, 45C05, 35R11, 45G05


Additional Information

Juan Dávila
Affiliation: Departamento de Ingeniería Matemática and CMM, Universidad de Chile, Casilla 170 Correo 3, Santiago, Chile
Email: jdavila@dim.uchile.cl

Manuel del Pino
Affiliation: Departamento de Ingeniería Matemática and CMM, Universidad de Chile, Casilla 170 Correo 3, Santiago, Chile
Email: delpino@dim.uchile.cl

Yannick Sire
Affiliation: Université Aix-Marseille 3, Paul Cézanne – LATP Marseille, 13005 Marseille, France
Email: sire@cmi.univ-mrs.fr

DOI: https://doi.org/10.1090/S0002-9939-2013-12177-5
Received by editor(s): January 15, 2012
Published electronically: July 17, 2013
Communicated by: James E. Colliander
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.